Thank you all very much for being so helpful.
I stopped the pain medication and the sickness went away. I was very scared- I was genuinely worried my body was going into some sort of withdrawl.
I see the surgeon Tuesday- hopefully all goes well.
Vicodin is a pretty strong pain medication. There is a reason why you can get it only by prescrition. I wouldn't take it for a period of 2 weeks. That's a long time. They don't even let you take ibuprofen when you're pregnant! You should definitely tell your ob about it. And please, never ask a receptionist for an advice in such an important matter. She is not a doctor!
The dentist prescribed me Vicodinfor the pain (it's safe to take while pregnant, doctor said so) and I have to get my tooth extracted the day before my due date :( you can get any dental work needed done when pregnant, the only thing my doctor said wasn't okay was the laughing gas but all of the other numbing things and what not are safe.
Bottom rt rear molar has gotten super-sensitive; have been taking vicodin to relieve pain. Suspect this molar is reason for the big pain. I plan to see dentist asap to fix (have to wait until Monday as he is closed Friday) Possible root canal?? Could sensitive scalp be related to separate problem? (My suspicion). My jaw hinge area doesn't hurt; should it if tmj? (I will try to research tmj to better understand the situation).
I mean, if I look back - I honestly believe it was more to do with 'expectations' of myself - becoming a super human work-aholic (which I was before the Vicodin - but with the Vicodin I actually became a super sized Human). To be honest, Vicodin kills the pain of Rheumatoid - but it also kicks one into gear and all of a sudden EVERYTHING is done.
It all started with a terrible toothache 2 years ago. I ended up getting the tooth pulled and was prescribed Vicodin. Soon after I developed "dry socket" which is terrible pain and was given more Vicodin. While on Vicodin I realized that I was happier. Normal things that bothered me became less an issue. I would clean like crazy and think of fun and creative things to do with my kids. Everything seemed to be better in my life when I was high.
I would take 2 of them at a time every 2-4 hours, for a total of anywhere from 12-20 pills a day. My love forvicodin began with a severe <span style = 'background-color: #dae8f4'>toothache</span>. I noticed that these pills made me feel normal, the way I should feel everyday. They gave me energy to get through the day. Before I knew it, I was hooked.
I took my last fun dose of vicodin on Tuesday, March 3. It is now one week later, march 10th. I went to the doctor and I told him that I am always tired and I have lack of energy.
to help pay, but I have been taking One Vicodin es a day for about a year now and I had one doctor tell me if I take it before the pain starts then it won't get as bad as having to go to the ER and having to get a shot and I have panic attacks so I'm scared to take more than one and sometimes I half to take two in one day if my tooth is bad and it scares me because I have been hearing all this about getting addicted to them , what are my chances of withdrawl if I was to stop?
Have you tried dissolving salt in hot water? I had awful <span style = 'background-color: #dae8f4'>toothache</span> last night and it really helped for me. Use a spoon of salt and boiling water from tge kettle, swill it around your mouth as hot as you can stand and just keep doing it until you feel some relief. Obviously don't swallow it.
You all can imagine that I have been on my share of pain killers and still am. However for the most part I have never taken any pain meds for more than a month or two. But this past Sept. I was broadsided by a 'sleeping' driver on a Highway and suffered severe pain in my hip and lumbar area. I was hospitalized in a trauma unit with Morphine IM's Q4 hours. I was very sedated and relieved of my pain. Upon discharge I was given Tylenol w/codiene 30 tabs w/one refill.
I leveled with my husband last night about my the extent of my vicodin addiction. It seems as though my body/mind knows that my time is limited with the vicodin (my prescription is almost up) so it wants more now. My intake it has gone from 6-8 per day to 8 per day if not 9. I figure I will run out about wednesday next week. My kids, unfortunately, will be on spring break. My husband has so thankfully offered to take thursday and friday off of work.
I am struggling with deciding whether I reallly need the meds or am I just addicted??? I know I started off because I was hurting and the only way I could be productive is if I take the meds. But now, I am starting to notice myself wanting more and more. My tolerance level has changed, and I need more to make me feel better. Honestly, these are the only things that make me feel productive. I scared to try anything stronger because I might just like it. I have A LOT of thinking to do.......
He was not able to see me but prescribed some Vicodin and Penicillin. My <span style = 'background-color: #dae8f4'>toothache</span> was unbearable. I began taking the meds on Friday around 11am. I slept all day. That Friday in the middle of the night I woke up because of pain. My mouth was swollen almost shut. My tongue and neck on the side of the tooth as well. My cheek too. It is a bottom molar on my left. The last molar is causing the problems. Half of the tooth broke off earlier this year or last year.
Last night and today I have been in more pain than when this first started and I have been on antibiotics for 4 days now. I have tried heat, ice, advil, I just don't know what to do. does anyone have any suggestions, I can't handle this?
Well long story short I came back(because I was pregnant with his child) and I know for a fact he's never even tried quiting. Its getting bad. For starters I found the evidence multiple times and he denied it. But then about 8 months I was (7 mnths pregnant) I had to leave work and go to the hospital b/c I was having severe pains. When I called him he told me that he got robbed at work and was all shooken up so I told him not to worry about coming 2 the hospital.
then another procedure,I now take betweem 1 and 1 1/2 pill a day for my <span style = 'background-color: #dae8f4'>toothache</span>....but i seem gripey and i wake up every day with a bad lower back ache.....i have lost 7 pounds so maybe that is where my breasts went..does it cause lower back pain after being on it for awhile? At first on them i swear i felt more up!
Hi I had a bad <span style = 'background-color: #dae8f4'>toothache</span>for a week took antibiotics ( amoxicillian) finally got to the dentist they said I need a root canal but they first open the teeth up and gave me a second temporay filing after 2 days the pain is so inbearable I my teeth is throbing it feel like all my teeth top and bottom on the laft side are hurting even my nose I keep blowing it on that side( maybe sinus) I am taking 800mg ibuprofum now its 4:27 am having foot cramps and muscle spasm.
if we get a <span style = 'background-color: #dae8f4'>toothache</span> in the middle of the night and can't stand the pain? is it just for mental well-being? why do we always feel that way? i don't think we can have it that way and stay clean....it's the nature of the beast....they're there, we'll find a reason to eventually take them....don't ask me why....don't know....if you've been off since Sunday, the congratulations to you! that's awesome...way to go....keep on goin'....you've come far in 5 days or so....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.